# SDR ASOA2013022603076

- Difficulty date: January 30, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST, RBL 18.0 INBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT AFT FLANGE RADIUS WL 69.0.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST FROM FS 409.00+128, RBL 18.0 IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND REINSTALLED NEW STIFFENER POST PN 601R32208-32S TO ASSY IAW SRM 51-42-06 AND SRM 51-40-06.  INSTALLED POST IAW REO 601R-53-41-889.
